Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 237–237 | Cite as

Moxifloxacin/triamcinolone

Acute-onset postoperative endophthalmitis : 4 case reports
Case report
  • 23 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective non-comparative case series, 3 women and one man aged 65−91 years were described, who developed acute-onset postoperative endophthalmitis after off label use of moxifloxacin/triamcinolone [TriMoxi] at the end of cataract surgery.

Case 1: The 73-year-old woman presented with a 1-day history of pain, redness and decreased vision in the left eye. She had undergone a dropless cataract surgery 9 days prior to onset of symptoms. At the end of cataract surgery, she had receiveded transzonular intravitreal moxifloxacin/triamcinolone 0.2mL injection. On examination, her corrected distance visual acuity (CDVA) in the left eye was 20/80. Fibrin and cells in the anterior chamber, a well-centered intraocular lens (IOL) and dense vitritis were also noted. She underwent a...

Reference

  1. Kishore K, et al. Acute-onset postoperative endophthalmitis after cataract surgery and transzonular intravitreal triamcinolone-moxifloxacin. Journal of Cataract and Refractive Surgery 44: 1436-1440, No. 12, Dec 2018. Available from: URL: http://doi.org/10.1016/j.jcrs.2018.07.055 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations